# SDR AWXA200300361

- Difficulty date: March 25, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 53,191 hours, 33,182 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26320
- Part serial: 630
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-18 CHECK A LEADING EDGE REPAIR AT THE INBOARD END OF THE LT OUTBOARD MID FLAP WAS FOUND CHAFED.  MAINTENANCE REMOVED EXISTING REPAIR AT THE INBOARD END OF THE LT OUTBOARD MID FLAP; FABRICATED A DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-53-01, PG 219-222.
